# SDR DALA2022022501230

- Difficulty date: February 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,059 hours, 23,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 2R DOOR EMERGENCY EXIT SIGN FELL OFF ON LANDING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT LENS PER B757 AMM 33-51. (8602844)
